16 found
Order:
  1.  8
    Three Clouds May Cover the Plane.Péter Komjáth - 2001 - Annals of Pure and Applied Logic 109 (1-2):71-75.
  2.  27
    James E. Baumgartner. Generic Graph Construction. The Journal of Symbolic Logic, Vol. 49 , Pp. 234–240. - Matthew Foreman and Richard Laver. Some Downwards Transfer Properties for ℵ2. Advances in Mathematics, Vol. 67 , Pp. 230–238. - Saharon Shelah. Incompactness for Chromatic Numbers of Graphs. A Tribute to Paul Erdős, Edited by A. Baker, B. Bollobas, and A. Hajnal, Cambridge University Press, Cambridge, New York, and Oakleigh, Victoria, 1990, Pp. 361–371. [REVIEW]Péter Komjáth - 2001 - Bulletin of Symbolic Logic 7 (4):539-541.
  3.  10
    The Club Guessing Ideal: Commentary on a Theorem of Gitik and Shelah.Matthew Foreman & Peter Komjath - 2005 - Journal of Mathematical Logic 5 (1):99-147.
    It is shown in this paper that it is consistent for various club guessing ideals to be saturated.
    Direct download (4 more)  
     
    Export citation  
     
    Bookmark   3 citations  
  4. Wild Edge Colourings of Graphs.Mirna Džamonja, Péter Komjáth & Charles Morgan - 2004 - Journal of Symbolic Logic 69 (1):255 - 264.
    We prove consistent, assuming there is a supercompact cardinal, that there is a singular strong limit cardinal $\mu$ , of cofinality $\omega$ , such that every $\mu^{+}$ -chromatic graph X on $\mu^{+}$ has an edge colouring c of X into $\mu$ colours for which every vertex colouring g of X into at most $\mu$ many colours has a g-colour class on which c takes every value. The paper also contains some generalisations of the above statement in which $\mu^{+}$ is replaced (...)
    Direct download (8 more)  
     
    Export citation  
     
    Bookmark  
  5.  17
    Tomek Bartoszyński and Haim Judah. Set Theory. On the Structure of the Real Line. A K Peters, Wellesley, Mass., 1995, Xi + 546 Pp. [REVIEW]Péter Komjáth - 1997 - Journal of Symbolic Logic 62 (1):321-323.
    Direct download (4 more)  
     
    Export citation  
     
    Bookmark  
  6.  26
    Two Consistency Results on Set Mappings.Péter Komjáth & Saharon Shelah - 2000 - Journal of Symbolic Logic 65 (1):333-338.
    It is consistent that there is a set mapping from the four-tuples of ω n into the finite subsets with no free subsets of size t n for some natural number t n . For any $n it is consistent that there is a set mapping from the pairs of ω n into the finite subsets with no infinite free sets. For any $n it is consistent that there is a set mapping from the pairs of ω n into ω (...)
    Direct download (8 more)  
     
    Export citation  
     
    Bookmark   1 citation  
  7.  38
    Stationary Reflection for Uncountable Cofinality.Péter Komjáth - 1986 - Journal of Symbolic Logic 51 (1):147-151.
  8.  19
    Some Remarks on the Partition Calculus of Ordinals.Péter Komjáth - 1999 - Journal of Symbolic Logic 64 (2):436-442.
  9.  14
    Review: James E. Baumgartner, Generic Graph Construction; Matthew Foreman, Richard Laver, Some Downwards Transfer Properties for $Mathscr{N}_2$; Saharon Shelah, A. Baker, B. Bollobas, A. Hajnal, Incompactness for Chromatic Numbers of Graphs. [REVIEW]Peter Komjath - 2001 - Bulletin of Symbolic Logic 7 (4):539-541.
  10.  13
    Review: Tomek Bartoszynski, Haim Judah, Set Theory. On the Structure of the Real Line. [REVIEW]Peter Komjath - 1997 - Journal of Symbolic Logic 62 (1):321-323.
  11.  5
    A Problem of Laczkovich: How Dense Are Set Systems with No Large Independent Sets?Péter Komjáth - 2016 - Annals of Pure and Applied Logic 167 (10):879-896.
    Direct download (3 more)  
     
    Export citation  
     
    Bookmark  
  12.  4
    A Remark on Hereditarily Nonparadoxical Sets.Péter Komjáth - 2016 - Archive for Mathematical Logic 55 (1-2):165-175.
    Call a set A⊆R\documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}$${A \subseteq \mathbb {R}}$$\end{document}paradoxical if there are disjoint A0,A1⊆A\documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}$${A_0, A_1 \subseteq A}$$\end{document} such that both A0\documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}$${A_0}$$\end{document} and A1\documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}$${A_1}$$\end{document} are equidecomposable with A\documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}$${A}$$\end{document} via countabbly many translations. X⊆R\documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} (...)
    No categories
    Direct download (2 more)  
     
    Export citation  
     
    Bookmark  
  13.  5
    Forcing Constructions for Uncountably Chromatic Graphs.Péter Komjáth & Saharon Shelah - 1988 - Journal of Symbolic Logic 53 (3):696-707.
  14.  3
    Review: Saharon Shelah, Proper and Improper Forcing. [REVIEW]Péter Komjáth - 2000 - Bulletin of Symbolic Logic 6 (1):83-86.
  15.  2
    The Journal of Symbolic Logic.Péter Komjáth - 2001 - Bulletin of Symbolic Logic 7 (4):539-541.
  16. REVIEWS-Three Papers on Infinite Graphs.Peter Komjath - 2001 - Bulletin of Symbolic Logic 7 (4):539-540.